# SDR C2XA99BT110

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4023 - CREW REPORTED SPARKS AND HOT METAL DEPARTING THE TAILPIPE OF APU SMOKE FILLED CABIN AND COCKPIT.  EVACUATION PERFORMED.  AIRCRAFT APU PLACED ON MEL 49-00-00 AND RETURNED TO SERVICE.  AWAITING APU CHANGE.  (M)
